IEEE - Institute of Electrical and Electronics Engineers, Inc. - Newton-type method with double regularization parameters for nonlinear ill-posed problems

2009 IEEE International Conference on Intelligent Computing and Intelligent Systems (ICIS 2009)

Author(s): Zehong Meng ; Zhenyu Zhao
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 November 2009
Conference Location: Shanghai, China, China
Conference Date: 20 November 2009
Volume: 2
Page(s): 367 - 373
ISBN (CD): 978-1-4244-4738-1
ISBN (Paper): 978-1-4244-4754-1
DOI: 10.1109/ICICISYS.2009.5358383
Regular:

In this paper, we present a Newton-type method with double regularization parameters for nonlinear ill-pose problems. The key step in the process that a reasonable choice rule to determine these... View More

Advertisement